Data Science: Journal of Computing and Applied Informatics
Vol 3 No 1 (2019): Data Science: Journal of Computing and Applied Informatics (JoCAI)

On Mathematical Braids


Baldemor, Milagros



Article Info

Publish Date
29 Jan 2019

Abstract

A braid is any sequence of crossings of the -strand braid with a positive number n, provided none of the strands are self-crossing. The idea is that braids can be organized into groups, in which the group operation is *, which means: “do the first braid on a set of strands, and then follow it with a second on the twisted strand”. This study dealt with the formulation of additional basic properties of mathematical braids and the connection of mathematical braids to exponential theorems. Moreover, the researchers developed a program that could generate the total number of crossings and the total number of generators in an n-strand braid with a positive number n.


Copyrights © 2019







Original Source : https://talenta.usu.ac.id/index.php/JoCAI/article/view/624
Google Scholar : Check in googleschoolar

Journal Info

Abbrev

JoCAI

Publisher

Subject

Computer Science & IT

Description

Data Science: Journal of Computing and Applied Informatics (JoCAI) is a peer-reviewed biannual journal (January and July) published by TALENTA Publisher and organized by Faculty of Computer Science and Information Technology, Universitas Sumatera Utara (USU) as an open access journal. It welcomes ...